# SDR AALA20071889

- Difficulty date: October 8, 2007
- Submitted: October 10, 2007
- Operation: Air carrier
- Aircraft: N381AN
- Make and model: Boeing 767323
- Aircraft serial: 25450
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - EMERGENCY LIGHTS AT SEAT ROWS 31H TO 36H INOPERATIVE.  SECURED WIRE CONNECTION AT SEAT ROW 32H FOR INOPERATIVE EMERGENCY LIGHTS AT SEAT ROWS 31H TO 36H.  SYSTEM GROUND CHECKED NORMAL OPERATION.
